A problem concering characteristic functions of linear operators
Matematičeskie zametki, Tome 9 (1971) no. 2, pp. 171-180
Cet article a éte moissonné depuis la source Math-Net.Ru
The construction of a bounded operator in terms of its characteristic function is investigated.
@article{MZM_1971_9_2_a7,
author = {V. N. Polyakov},
title = {A problem concering characteristic functions of linear operators},
journal = {Matemati\v{c}eskie zametki},
pages = {171--180},
year = {1971},
volume = {9},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_2_a7/}
}
V. N. Polyakov. A problem concering characteristic functions of linear operators. Matematičeskie zametki, Tome 9 (1971) no. 2, pp. 171-180. http://geodesic.mathdoc.fr/item/MZM_1971_9_2_a7/